# SDR FDEA201901110091

- Difficulty date: January 11, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 60,850 hours, 35,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12041
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESS. COMPT. FRAME AT STA. 231.25 BL.0 HAS GOUGE ON EXISTING REPAIR ANGLE ON INSIDE OF FRAME REMOVED DAMAGED EXISTING REPAIR ANGLE, CUT OUT AREA OF FRAME, FABRICATED NEW REPAIR ANGLE, FILLER & LATCH SHEILD AND INSTALLED NEW REPAIR PARTS & LATCH SHEILD TO FRAME AT STA. 231.25 BL.0 INSUIDE FWD ACCESS. COMPT. IAW SRM 53-00-07-2R REPAIR 7.
